# SDR SWAA2019040331333

- Difficulty date: March 12, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5240 · Service Doors
- Part: Support
- Part number: 411A6871101B
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR PANEL 834DZ BOTH LOWER SUPPORTS ON HINGE CRACKED.  R&R SUPPORTS IAW SRM.
